MAUDE Adverse Event Report: BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE; LUER-ENDED BLOOD COLLECTION TUBE SPIKE

BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE; LUER-ENDED BLOOD COLLECTION TUBE SPIKE
Catalog Number 36490200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® luer-lok¿ access device there was leakage from the non-patient cannula.There were no health consequences or impacts reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 21-jun-2024.Investigation summary: bd received 12 samples and 5 photos for investigation.The photos were reviewed and the indicated failure mode for sleeve leakage was observed.Additionally, the customer samples along with 12 retention samples from bd inventory, were evaluated by functional testing and the issue of sleeve leakage was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode sleeve leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE
Common Device Name
LUER-ENDED BLOOD COLLECTION TUBE SPIKE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19651432
Report Number2618282-2024-00077
Device Sequence Number7734232
Product Code JKA
UDI-Device Identifier00382903649020
UDI-Public(01)00382903649020
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K222478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number36490200
Device Lot Number3011519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown